Research Repository

Some Inequalities for the Maximum of the spectrum for the Real Part of Two Operators Product in Hilbert Spaces

Dragomir, Sever S (2010) Some Inequalities for the Maximum of the spectrum for the Real Part of Two Operators Product in Hilbert Spaces. Demonstratio Mathematica, 43 (3). pp. 665-680. ISSN 0420-1213

Full text for this resource is not available from the Research Repository.

Abstract

Some inequalities for the maximum and the minimum of the spectrum for the real part of a product of two operators in Hilbert spaces are given. Applications for one operator whose transform Cαβ(·)

Item Type: Article
Additional Information:

Article 13

Uncontrolled Keywords: ResPubID19718. numerical radius, operator norm, semi-inner products, maximum and minimum of the real part of bounded linear operators, Banach algebra, Hilbert spaces, inequality, inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 29 Nov 2011 06:17
Last Modified: 29 Nov 2011 06:17
URI: http://vuir.vu.edu.au/id/eprint/7385
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar